# SDR ABXA020258

- Difficulty date: October 23, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 69,758 hours, 65,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT ARMED WAS NOT ILLUMINATED ON OVERHEAD PANEL.  REPLACED 2 EACH, 1.2 VDC BATTERIES IAW DC-9 MM 33-53-00-8.  OPS CHECKED GOOD.
